# SDR UATA202406105301

- Difficulty date: May 3, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N439RA
- Make and model: Casa C212CC
- Aircraft serial: 287
- Aircraft time: 40,528 hours, 65,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 212224060612
- Condition: Cracked
- Location: Frms 6 & 11
- Part time: 40,528 hours, 65,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR BEAM TO SIDEWALL EXTRUDED FITTINGS  TO BE CORRODED AND CRACKED AT FRAME 6 AND 11, BOTH RH AND LH.  REPLACING FITTINGS WITH NEW.
